Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    please read my story. mama of 4 is freaking out :(
    avatar
    ashleysimpson89 posted:
    Ok so i got the para guard iud after i had my now almost 9 month old. and i had it for little over 7 months with no change in period and no change in cycle.......until last month (march) i had my normal period. very heavy and lasted a full 7 days..but a week later i started to bleed again. it went on for four days and there were greyish in it and was light at first but got heavyer. finally i started to freak out. i called my obgyn and while i was there i had it removed but he did no tests no nothing and did not answer my question..if was possible that i had lost a baby at a very early stage...
    me and my husband have been careful and have been "pulling out" (im allergic to latex big time so no comdoms) exept recently.. so my questions for you ladies out there.

    has anyone gone trough this with the iud?
    is it possible that i lost a baby?
    im supposed to start my period in a few days...will i, since i had 2(kinda) last month?
    Reply
     
    avatar
    lovebird79 responded:
    first, find a new doctor. any doctor that does not answer your questions and take the time to make sure you fully understand your situation, is NOT a good doctor.

    As far as your situation goes, the IUD can be weird sometimes. I had it for almost five years (just had it removed because TTC). I had mostly regular periods (heavy and long... that's the paraguard), but every now and then I would have something weird happen.

    I don't think anyone on this can say whether or not you lost a baby.
    You need to find a good doctor that cares about their patients and discuss with them. Good luck.


    Spotlight: Member Stories

    I've been here at WebMD since 2007, but I've been involved in social media and moderated communities online since 1994, so you know I just lo...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.